Locally complete intersection stanley-reisner ideals

Naoki Terai, Ken Ichi Yoshida

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


In this paper, we prove that the Stanley-Reisner ideal of any connected simplicial complex of dimension ≥ 2 that is locally complete intersection is a complete intersection ideal. As an application, we show that the Stanley-Reisner ideal whose powers are Buchsbaum is a complete intersection ideal.

Original languageEnglish
Pages (from-to)413-429
Number of pages17
JournalIllinois Journal of Mathematics
Issue number2
Publication statusPublished - 2009
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Locally complete intersection stanley-reisner ideals'. Together they form a unique fingerprint.

Cite this